Could the drugs being used to treat my trigeminal neuralgia be causing more odd sensations on my face?

Indirectly. If the medications are helping reduce your pain, then most likely the process causing the tn in the first place is causing signals that your brain is trying to relate to. But most of those medications work by changing nerve function, and so sensation may be altered to cause 'strange' feelings.

Related Questions

Can you have trigeminal neuralgia that affects both sides of your face?

Trigeminal neuralagi. Trigeminal neuralgia on both sides of the face is quite rare with the exception of multiple sclerosis where there is a higher incidence of both sides being affected. Read more...
Not usually. Trigeminal neuralgia usually affects only one side of the face. However, there are rare circumstances where trigeminal neuralgia can be on both sides. Multiple sclerosis can cause bilateral (both sides) trigeminal nerve pain. Read more...
Very rare. That would bring the diagnosis into question. . Read more...

I've had tingling and pain in my face for the last week! I thought it might be trigeminal neuralgia but it's on both sides, not just one! What to do?

Call your doctor. With symptoms this complex, you owe it to yourself to call your doctor to help you make sense out of them. Read more...
See a neurologist. Trigeminal neuralgia rarely occurs bilaterally; when it does, it is usually secondary to multiple sclerosis. Trigeminal neuralgia tends to occur between after age 40. See orofacial pain specialist for evaluation and management. You also may see a neurologist. Read more...